# SDR HEEA966658

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: 066303801
- Condition: Defective
- Location: Cockpit Rmi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPASS CARD IS 180 DEGREE OUT OF PHASE.
